Search Results 261-270 of 12127 for Sedative overdose
Symptoms of overdose · Anxiety · blurred vision · chest pain or discomfort · cold sweats · confusion · cool, pale skin · dizziness, faintness, or lightheadedness when ...
Some examples of CNS depressants are antihistamines or medicine for allergies or colds; sedatives, tranquilizers ... Get emergency help immediately if any of the ...
Vivien Williams: Every day 78 people die from an opioid overdose. Experts urge anyone who is addicted to get help. It can save your life. For the Mayo ...
Taking an overdose of this medicine may cause convulsions (seizures) or serious effects on your heart and your breathing. Signs of overdose include increased ...
Other signs of an overdose are severe nausea and vomiting, increasing muscle weakness, greatly increased sweating, and greatly increased watering of the mouth.
Get emergency help immediately if any of the following symptoms of overdose occur: Symptoms of overdose. Fearfulness, suspiciousness, or other mental changes ...
Symptoms of overdose (may also occur if ipecac is taken regularly). Diarrhea; fast or irregular heartbeat; nausea or vomiting (continuing more than 30 minutes) ...
Alcohol can increase the sedative effects of the medicine. Beware of side effects. Don't drive or attempt other activities that require alertness while ...
Symptoms of an overdose · Blindness · blurred vision or change in vision · chest pain · dizziness · double vision · fainting · lightheadedness · rapid or irregular ...
Treatment · Treatment programs · Withdrawal therapy · Opioid overdose · Medicine as part of treatment · Behavior therapy · Self-help groups · Ongoing treatment.
Mayo Clinic does not endorse companies or products. Advertising revenue supports our not-for-profit mission.
Check out these best-sellers and special offers on books and newsletters from Mayo Clinic Press.
Mayo Clinic researchers drive discoveries that improve detection, diagnosis and treatment. Your quick message to them means so much.